CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Implicit function based adaptive control of non-canonical form discrete-time nonlinear systems 期刊论文
AUTOMATICA, 2021, 卷号: 129, 页码: 13
Authors:  Zhang, Yanjun;  Zhang, Ji-Feng;  Liu, Xiao-Kang
Favorite  |  View/Download:44/0  |  Submit date:2021/10/26
Adaptive control  Implicit function  Non-canonical form  Parametrization  Output tracking  
RICCI CURVATURES ON HERMITIAN MANIFOLDS 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 369, 期号: 7, 页码: 5157-5196
Authors:  Liu, Kefeng;  Yang, Xiaokui
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
onadrcfornonminimumphasesystemscanonicalformselectionandstabilityconditions 期刊论文
controltheoryandtechnology, 2016, 卷号: 014, 期号: 003, 页码: 199
Authors:  Xue Wenchao;  Huang Yi;  Gao Zhiqiang
Favorite  |  View/Download:39/0  |  Submit date:2020/01/10
Handling non-canonical software requirements based on Annotated Predicate Calculus 期刊论文
KNOWLEDGE AND INFORMATION SYSTEMS, 2007, 卷号: 11, 期号: 1, 页码: 85-104
Authors:  Mu, Kedian;  Jin, Zhi;  Lu, Ruqian;  Peng, Yan
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
software requirements  inconsistency  redundancy  incompleteness  vagueness  paraconsistent logic  
Feedback diagonal canonical form and its application to stabilization of nonlinear systems 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2005, 卷号: 48, 期号: 2, 页码: 201-210
Authors:  Cheng, DZ;  Hu, QX;  Qin, HS
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
controllability  nonlinear systems  stabilization  center manifold  
Non-regular feedback linearization of nonlinear systems via a normal form algorithm 期刊论文
AUTOMATICA, 2004, 卷号: 40, 期号: 3, 页码: 439-447
Authors:  Cheng, DZ;  Hu, XM;  Wang, YZ
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
linearization  singular state feedback  normal form  semi-tensor product of matrices  
Cycle time assignment of min-max systems 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2003, 卷号: 76, 期号: 18, 页码: 1790-1799
Authors:  Tao, YG;  Chen, WD
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Normal form representation of control systems 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2002, 卷号: 12, 期号: 5, 页码: 409-433
Authors:  Cheng, DZ;  Martin, CF
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
normal form  matrix representation of ad(L)  kth degree linearization  Brunowsky canonical form  least square approximation